Value distribution of a Wronskian.

Lahiri, Indrajit; Banerjee, Abhijit

Portugaliae Mathematica. Nova Série (2004)

  • Volume: 61, Issue: 2, page 161-175
  • ISSN: 0032-5155

How to cite


Lahiri, Indrajit, and Banerjee, Abhijit. "Value distribution of a Wronskian.." Portugaliae Mathematica. Nova Série 61.2 (2004): 161-175. <>.

author = {Lahiri, Indrajit, Banerjee, Abhijit},
journal = {Portugaliae Mathematica. Nova Série},
language = {eng},
number = {2},
pages = {161-175},
publisher = {European Mathematical Society Publishing House},
title = {Value distribution of a Wronskian.},
url = {},
volume = {61},
year = {2004},

AU - Lahiri, Indrajit
AU - Banerjee, Abhijit
TI - Value distribution of a Wronskian.
JO - Portugaliae Mathematica. Nova Série
PY - 2004
PB - European Mathematical Society Publishing House
VL - 61
IS - 2
SP - 161
EP - 175
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.